| Catalog Number |
02.18.IF3.08.RM |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2019: lot 161226: (b)(4) items manufactured and released on 24-oct-2016.Expiration date: 2021-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 2 years after primary the surgeon revised the patient for a infection.The surgeon performed an i&d and liner swap and the surgery was completed successfully.The pathogen is unknown.